# SDR CA110812003

- Difficulty date: August 1, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Swrngn SA226TC
- Aircraft time: 31,315 hours
- Engine: Garrtt TPE33110UA
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Part number: 2722009001
- Condition: Cracked
- Location: Fuselage
- Part time: 31,929 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE 6750 BLOCK INSP, A TECH THOUGHT THAT NOTICED A CRACK ON THE AFT WING TO FUSELAGE ATTACH FITTING.  THE CRACK WAS CONFIRMED BY EDDY CURRENT PRIOR TO PART REMOVAL.
